# SDR AALA202012089013

- Difficulty date: November 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF INTERCOSTAL AT STA 960 AND LBL 46, MEASURING L=1.0 IN, W=1.0 IN, D=0.027 IN.  REPLACED INTERCOSTAL WITH NEW, IAW AARD 51-00-05, SRM 51-40-02 AND DRAWING 147A5650.
